# SDR K11A2010121472602

- Difficulty date: November 7, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,939 hours, 22,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT STA 1183 BULKHEAD.  REMOVED AND REPLACED STIFFENER.
